# SDR 20010320SG003

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 991960527
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 929 L11 MISLOCATED HOLES IN FRAME AND STRAP.  REPAIRED FRAME AND STRAP AT FS 929 L11.  REMOVED DAMAGED AREAS, PLUGGED DISCREPANT HOLES, FABRICATED AND INSTALLED REPAIR STRAP AND DOUBLER PER ECRA 944-53-086-2.  (M)
